# SDR SWAA2024111852739

- Difficulty date: October 24, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL HAS CORROSION ALONG AFT EDGE; 120DF.<[01] R/R FWD CARGO FLOOR PANEL 120DF REF. AMM 25-52-10.;[02] INSPECTED WORK PERFORMED. R/R FWD CARGO FLOOR PANEL 120DF REF. AMM 25-52-10.
